Karoly Boroczky
Title
Cited by
Cited by
Year
The logarithmic Minkowski problem
K Böröczky, E Lutwak, D Yang, G Zhang
J. Amer. Math. Soc., in press, http://dx. doi. org/10.1090/S0894-0347-2012 …, 2011
2142011
The log-Brunn–Minkowski inequality
KJ Böröczky, E Lutwak, D Yang, G Zhang
Advances in Mathematics 231 (3-4), 1974-1997, 2012
1982012
Finite packing and covering
K Böröczky
Cambridge University Press, 2004
1962004
Covering the sphere by equal spherical balls
K Böröczky, G Wintsche
Discrete and computational geometry, 235-251, 2003
872003
Covering the sphere by equal spherical balls
K Böröczky, G Wintsche
Discrete and computational geometry, 235-251, 2003
872003
On the discrete logarithmic Minkowski problem
KJ Böröczky, P Hegedűs, G Zhu
International Mathematics Research Notices 2016 (6), 1807-1838, 2016
742016
Approximation of general smooth convex bodies
K Böröczky Jr
Advances in Mathematics 153 (2), 325-341, 2000
732000
Affine images of isotropic measures
KJ Böröczky, E Lutwak, D Yang, G Zhang
Journal of Differential Geometry 99 (3), 407-442, 2015
622015
Random projections of regular polytopes
K Böröczky Jr, M Henk
Archiv der Mathematik 73 (6), 465-473, 1999
551999
Polytopal approximation bounding the number of k-faces
K Böröczky
Journal of Approximation Theory 102 (2), 263-285, 2000
532000
Subspace concentration of dual curvature measures of symmetric convex bodies
K Böröczky, M Henk, H Pollehn
Journal of Differential Geometry 109 (3), 411-429, 2018
492018
Cone-volume measure of general centered convex bodies
KJ Böröczky, M Henk
Advances in Mathematics 286, 703-721, 2016
412016
Stronger versions of the Orlicz-Petty projection inequality
KJ Böröczky
Journal of Differential Geometry 95 (2), 215-247, 2013
402013
A characterization of the duality mapping for convex bodies
KJ Böröczky, R Schneider
Geometric and Functional Analysis 18 (3), 657-667, 2008
352008
Stability of the Blaschke–Santaló and the affine isoperimetric inequality
KJ Böröczky
Advances in Mathematics 225 (4), 1914-1928, 2010
342010
Approximation of convex bodies and a momentum lemma for power diagrams
K Böröczky Jr, M Ludwig
Monatshefte für Mathematik 127 (2), 101-110, 1999
341999
Approximation of smooth convex bodies by random circumscribed polytopes
K Böröczky, M Reitzner
The Annals of Applied Probability 14 (1), 239-273, 2004
312004
Stability of some versions of the Prékopa–Leindler inequality
KM Ball, KJ Böröczky
Monatshefte für Mathematik 163 (1), 1-14, 2011
292011
The Lp dual Minkowski problem for p> 1 and q> 0
KJ Böröczky, F Fodor
Journal of Differential Equations 266 (12), 7980-8033, 2019
282019
The dual Minkowski problem for symmetric convex bodies
KJ Böröczky, E Lutwak, D Yang, G Zhang, Y Zhao
Advances in Mathematics 356, 106805, 2019
272019
The system can't perform the operation now. Try again later.
Articles 1–20